# SDR SWAA2023040721870

- Difficulty date: March 29, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 26,955 hours, 12,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE HAS EXCESS GIRT MATERIAL HANGING BELOW SHELF; REF TC 725-61-06<[01] REPOSITIONED R-1 DOOR SLIDE GIRT MATERIAL AS PER MT 725-61-06;[02] VERIFIED STEP 1; COMPLETE
